# SDR SWAA2024043071241

- Difficulty date: April 6, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 19,644 hours, 9,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD CORNER SCUFF PLATE IS CRACKED<[01] REMOVED CENTER TANK FUEL PANEL 131AB IAW B737-800 AMM 28-11-31-000-801.;[02] REMOVED STATEMENT WRITTEN IN ERROR.;[03] REPAIRED PARTS RACK ITEM FWD CARGO DOOR FWD CORNER SCUFF PLATE PER 737-800 SRM 53-30-15-2R-1.;[04] VERIFIED WELD REPAIR OF CRACKED CORNER SCUFF PLATE AND RE-APPLICATION OF PROTECTIVE FINISHES ON INTERNAL SURFACE PER B737-00 SRM 53-30-15-2R-1 REPAIR 1
